Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 4:35 PM EDT for Henry County, Newton County, Rockdale County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 4:35 PM EDT (20:35 UTC)
- Expired
- Jul 27, 2012, 5:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
Counties Henry County, GA, Newton County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:51 PM EDT | TSTM WND DMG | 3 Ne Mcdonough, GA | MEDIA RELAYED A REPORT OF TREES AND POWERLINES DOWN ON AIRLINE ROAD. TIME IS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2176 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
992
WWUS82 KFFC 272035
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUL 27 2012
GAZ046>048-057-272100-
435 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON...
ROCKDALE...NEWTON AND HENRY COUNTIES UNTIL 500 PM EDT...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COVINGTON TO KELLEYTOWN...MOVING SOUTHEAST
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...NEWTON AND HENRY COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OAK HILL...
ALMON...GUM CREEK...PORTERDALE...OXFORD...COVINGTON...GEORGIA
INTERNATIONAL HORSE PARK...RICHARDSON PARK...MAGNET...MILSTEAD...
CONYERS...JERSEY...EAGLES LANDING...FLIPPEN AND STOCKBRIDGE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3355 8428 3355 8426 3360 8424 3363 8414
3361 8412 3365 8410 3375 8383 3363 8366
3359 8369 3349 8368 3350 8371 3344 8382
3338 8384 3338 8388 3344 8393 3338 8399
3338 8425
TIME...MOT...LOC 2035Z 310DEG 9KT 3362 8381 3353 8389
3353 8410
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 3:10 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 27, 3:10 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 310 PM EDT FRI JUL 27 2012 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... MAIN FORECAST CONCERN IS THUNDERSTORM POTENTIAL THROUGH TOMORROW ASSOCIATED WITH SEVERAL SHORTWAVES TRAVELING ALONG THE UPPER LEVEL TROUGH SITUATED ACROSS THE EASTERN CONUS. A VERY MOIST AND UNSTABLE ATMOSPHERE IS IN PLACE WITH MLCAPE VALUES OF NEAR 3000 J/KG AND PW VALUES NEAR AND ABOVE 2.0 INCHES. SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT HAS BEEN OCCURRING ACROSS THE FORECAST AREA EARLY THIS AFTERNOON WITH A BIT BETTER ORGANIZED ACTIVITY ACROSS THE SOUTHERN PORTION THAT INITIATED NEAR AN AREA OF ENHANCED BAROCLINICITY DUE TO SOLAR SHELTERING FROM REMNANT CLOUD COVERAGE THIS MORNING. AMONG THE ENSEMBLE OF AVAILABLE HI-RES GUIDANCE SOLUTIONS...THE HRRR SO FAR HAS BEEN VERIFYING WELL WITH THE EARLY CONVECTIVE DEVELOPMENT AND IS STARTING TO PICK UP MORE ON THE INFLUENCE OF THE SHORTWAVE IN THE NORTHERN PORTION CLOSER TO 00Z THIS EVENING. THE WRF IS A BIT MORE ROBUST WITH THIS LATER DEVELOPMENT. WILL THEREFORE EXPECT SEVERAL ROUNDS OF DEVELOPMENT FROM THIS AFTERNOON THROUGH TONIGHT WITH THE MORE ORGANIZED DEVELOPMENT AND GREATER SEVERE POTENTIAL OCCURRING FROM ABOUT 23-02Z ACROSS THE NORTH. SPC ALSO HAS THIS AREA INCLUDED IN A SLIGHT RISK. THE MAIN THREATS WILL BE STRONG WINDS AND HEAVY RAINFALL WITH DOWNDRAFT CAPE ALREADY NEAR 1000 J/KG ACROSS THE NORTH AND MUCH HYDROMETEOR LOADING EXPECTED WITH SUCH A MOIST THERMAL PROFILE. FREQUENT LIGHTNING AND SMALL HAIL WILL ALSO BE POSSIBLE. ISOLATED SEVERE STORM POTENTIAL IS ACROSS THE SOUTH AS WELL AS THE MORE ENHANCED MOISTURE FIELD RESIDES NEAR A PERSISTENT SFC TROUGH. HAVE GONE WITH LIKELY POPS IN THE NORTH AND SOUTH FROM 21-00Z TRENDING INTO CHANCE POPS TONIGHT AND DECREASING TO SLIGHT ACROSS THE NORTH NEAR EARLY MORNING. MAINTAINING CHANCE POPS ACROSS SOUTHERN PORTION OVERNIGHT AND EXPANDING BACK ACROSS MAJORITY OF AREA ON SATURDAY AS THE NAM SUGGESTS ANOTHER SHORTWAVE RIPPLING ALONG UPPER TROUGH. GUIDANCE IS IN GENERAL AGREEMENT WITH THE MAIN TROUGH AXIS LINGERING NEAR THE EASTERN PORTION OF THE AREA INTO SUNDAY. PORTIONS OF THE SOUTH AND EAST WILL THEREFORE HAVE SLIGHT TO CHANCE POPS OVERNIGHT SATURDAY. FOR TEMPS...BLEND OF MAV AND MET LOOKS REASONABLE WITH GENERALLY LOWER TEMPS THAN PREVIOUS DAYS AND INCREASED CLOUD COVERAGE EXPECTED. ATTM THE PROGGED TEMPS AND DEWPOINTS DO NOT MEET HEAT ADVISORY CRITERIA FOR SATURDAY... SO AM CURRENTLY PLANNING ON NO ADDITIONAL ISSUANCE. BAKER .LONG TERM /SUNDAY THROUGH FRIDAY/... NOT MUCH CHANGE TO THE PREVIOUS GRIDS. DID INCREASE POPS ON SUNDAY IN RESPONSE TO THE WEAK STATIONARY FRONT AND PROXIMITY OF THE TROUGH AXIS...PROGGED TO BE PRETTY MUCH PARKED OVER THE APPALACHIANS DURING THE DAY ON SUNDAY...WITH A SHORTWAVE PUSHING INTO THE AREA. BEST CHANCES WILL BE IN THE SOUTHEAST HALF TO 2/3 OF THE FORECAST AREA...BUT CANNOT RULE OUT TOPOGRAPHICALLY-INDUCED CONVECTION IN THE NORTHEAST MOUNTAINS. THE NAM GOES A LITTLE NUTS WITH CONVECTION AS THE RESULT OF A VORT LOBE RIDING DOWN THE FLOW ALOFT. ECMWF DOES ACTUALLY HAVE SOMETHING SIMILAR BUT WITH LESS CONVECTIVE FEEDBACK AND THUS A MORE REASONABLE QPF FIELD. OTHERWISE...ONLY MINOR CHANGES MADE TO THE EXTENDED PARTIALLY TO ACCOUNT FOR NEW GUIDANCE MODERATING THE TEMPS SOMEWHAT MONDAY INTO TUESDAY. SEE PREVIOUS DISCUSSION BELOW. TDP PREV DISCUSSION... /ISSUED 346 AM EDT FRI JUL 27 2012/ A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY. AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES CLOSER TO NORMAL. && .AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS EXPECTED AND REDUCED VSBYS POSSIBLE WITH ANY CONVECTION. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN DEVELOPING THIS AFTERNOON AND SHOULD CONTINUE INTO THIS EVENING WITH ANOTHER MORE WIDESPREAD ROUND POSSIBLE CLOSER TO 00Z FOR THE NORTHERN SITES. CURRENTLY INCLUDING TEMPO GROUP FOR -TSRA FROM 19-23Z TODAY WITH THE POTENTIAL FOR EXTENDING IT TO ABOUT 02Z LATER ON. CIGS HAVE RAISED TO NEAR BKN040. THERE IS THE POTENTIAL FOR MVFR CIGS NEAR 13Z TOMORROW WITH SOME LOW LEVEL MOISTURE...BUT WILL GO FEW030 BECOMING SCT040 BY 15Z FOR NOW. WINDS MOSTLY WEST BECOMING WNW. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE IN DURATION OF CONVECTION TODAY AND CIGS OVERNIGHT. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 95 72 94 / 30 40 20 20 ATLANTA 74 93 75 92 / 30 40 10 20 BLAIRSVILLE 66 89 66 88 / 40 30 10 20 CARTERSVILLE 71 93 70 92 / 40 30 10 10 COLUMBUS 76 94 76 93 / 30 40 20 30 GAINESVILLE 72 91 73 93 / 30 30 20 20 MACON 74 94 74 94 / 30 40 20 30 ROME 71 94 70 93 / 30 30 10 10 PEACHTREE CITY 72 93 70 91 / 30 40 20 20 VIDALIA 76 95 76 94 / 30 40 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON... JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR... TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX... WILKINSON. && SHORT TERM...BAKER LONG TERM....TDP AVIATION...BAKER
Hazardous weather outlook, Jul 27, 5:15 AM EDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT FRI JUL 27 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 515 AM EDT FRI JUL 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE INTO NORTH GEORGIA LATER THIS AFTERNOON OR EVENING WITH A SURFACE TROUGH OVER THE CAROLINAS AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND EXCESSIVE LIGHTNING. LARGE HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA BUT STRONG THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. ALSO A HEAT ADVISORY IS IN EFFECT FOR THE SOUTHEAST FORECAST AREA. REFER TO THE HEAT ADVISORY STATEMENT FOR MORE INFORMATION. .DISCUSSION... WITH PLENTY OF MOISTURE IN PLACE...CAPES WILL INCREASE TO 3000 THIS AFTERNOON WITH A WEAK UPPER LEVEL DISTURBANCE AND COLD FRONT MOVING TO THE AREA. THIS WILL GIVE THE POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 27, 3:54 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT FRI JUL 27 2012
GAZ069-079>081-091-092-272030-
354 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TALBOT...
SCHLEY...MARION...UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 430 PM
EDT...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SALEM TO OAKLAND...MOVING SOUTHEAST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS TALBOT...SCHLEY...MARION...UPSON...TAYLOR AND CRAWFORD
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MARION ESTATES...OAKLAND...JUNIPER...WESLEY CHURCH...
HOWARD...CARSONVILLE...BALDWINVILLE...PRATTSBURG...JUNCTION CITY...
GENEVA...REDBONE CROSSROADS...LOGTOWN...SALEM...MAUK AND BRANTLEY.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3237 8466 3249 8466 3291 8425 3270 8381
3253 8403 3252 8405 3252 8404 3251 8404
3251 8411 3240 8420 3240 8425 3234 8426
3222 8440
TIME...MOT...LOC 1955Z 305DEG 10KT 3273 8420 3242 8457Special weather statement, Jul 27, 4:06 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 406 PM EDT FRI JUL 27 2012 GAZ049-050-059-060-272030- 406 PM EDT FRI JUL 27 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PUTNAM... MORGAN...GREENE AND JASPER COUNTIES UNTIL 430 PM EDT... AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GODFREY...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS PUTNAM...MORGAN...GREENE AND JASPER COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CENTRAL GEORGIA EXPERIMENT STATION...SHADY DALE...GODFREY...ROCK EAGLE 4-H CENTER... ROCKVILLE...HARMONY...PHOENIX...EATONTON...REYNOLDS PLANTATION AND PARKS MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. && LAT...LON 3350 8317 3328 8323 3337 8361 3355 8357 TIME...MOT...LOC 2007Z 282DEG 16KT 3344 8348
Special weather statement, Jul 27, 4:09 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT FRI JUL 27 2012
GAZ042-052-053-272045-
409 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN CARROLL...COWETA
AND HEARD COUNTIES UNTIL 445 PM EDT...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLANT WANSLEY...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
CARROLL...COWETA AND HEARD COUNTIES THROUGH 445 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE FROLONA...ROOSTERVILLE...
FRANKLIN...CENTRALHATCHEE...LOWELL...TYUS...ROOPVILLE...CLEM...PLANT
WANSLEY...POWERS CROSSROADS...SEATON LAKE...HANDY...WHITESBURG...
PLANT YATES AND CORINTH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3357 8517 3356 8483 3352 8482 3351 8476
3322 8481 3322 8484 3321 8486 3322 8487
3322 8493 3330 8527
TIME...MOT...LOC 2009Z 282DEG 16KT 3341 8508Special weather statement, Jul 27, 4:22 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT FRI JUL 27 2012
GAZ071-080>082-272100-
422 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE...
TAYLOR...BIBB AND CRAWFORD COUNTIES UNTIL 500 PM EDT...
AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUSSELLVILLE TO BUTLER...MOVING EAST AT 15
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...TAYLOR...BIBB AND CRAWFORD COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MUSELLA...
ROBERTA...FICKLING MILL...CARSONVILLE...BUTLER...RUSSELLVILLE...
CULLODEN...KNOXVILLE...SANDY POINT...HORNS...POTTERVILLE...
BOLINGBROKE...POTTERVILLE...REYNOLDS AND LAKE TOBESOFKEE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3247 8437 3274 8428 3274 8424 3270 8420
3280 8415 3281 8412 3288 8412 3296 8395
3297 8371 3288 8365 3275 8374 3255 8395
3252 8405 3252 8401 3250 8402 3252 8407
3248 8414
TIME...MOT...LOC 2023Z 267DEG 11KT 3288 8389 3274 8398
3254 8419Local storm report, Jul 27, 4:29 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 3 S CEDARTOWN 33.97N 85.25W
07/27/2012 POLK GA 911 CALL CENTER
POLK COUNTY 911 RELAYED A REPORT OF SEVERAL TREES DOWN
SOUTH OF CEDARTOWN. TIME IS BASED ON RADAR.
&&
AGIBBSSpecial weather statement, Jul 27, 4:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUL 27 2012
GAZ046>048-057-272100-
435 PM EDT FRI JUL 27 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON...
ROCKDALE...NEWTON AND HENRY COUNTIES UNTIL 500 PM EDT...
AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COVINGTON TO KELLEYTOWN...MOVING SOUTHEAST
AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...NEWTON AND HENRY COUNTIES THROUGH 500 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE OAK HILL...
ALMON...GUM CREEK...PORTERDALE...OXFORD...COVINGTON...GEORGIA
INTERNATIONAL HORSE PARK...RICHARDSON PARK...MAGNET...MILSTEAD...
CONYERS...JERSEY...EAGLES LANDING...FLIPPEN AND STOCKBRIDGE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3355 8428 3355 8426 3360 8424 3363 8414
3361 8412 3365 8410 3375 8383 3363 8366
3359 8369 3349 8368 3350 8371 3344 8382
3338 8384 3338 8388 3344 8393 3338 8399
3338 8425
TIME...MOT...LOC 2035Z 310DEG 9KT 3362 8381 3353 8389
3353 8410The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:08 PM EDT | Special Weather Statement | FFC | Crawford, Monroe | 37 min |
| Jul 26, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Jul 26, 10:29 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 27, 12:00 AM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 27, 3:53 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more | 15 hr |
| Jul 27, 4:08 AM EDT | Special Weather Statement | FFC | Crisp | 52 min |
| Jul 27, 4:36 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 54 min |
| Jul 27, 6:03 AM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jul 27, 1:19 PM EDT | Special Weather Statement | FFC | Houston, Peach | 26 min |
| Jul 27, 1:26 PM EDT | Special Weather Statement | FFC | Jasper, Putnam | 34 min |
| Jul 27, 1:32 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Jul 27, 1:43 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 32 min |
| Jul 27, 1:52 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Jul 27, 1:54 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 36 min |
| Jul 27, 2:05 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Jul 27, 2:07 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 23 min |
| Jul 27, 2:25 PM EDT | Special Weather Statement | FFC | Dooly, Houston | 35 min |
| Jul 27, 2:47 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jul 27, 2:56 PM EDT | Special Weather Statement | FFC | Baldwin | 34 min |
| Jul 27, 3:01 PM EDT | Special Weather Statement | FFC | Bleckley, Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jul 27, 3:05 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 27, 3:26 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 27, 3:30 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jul 27, 3:33 PM EDT | Special Weather Statement | FFC | Upson | 27 min |
| Jul 27, 3:35 PM EDT | Special Weather Statement | FFC | Jones | 25 min |
| Jul 27, 3:42 PM EDT | Special Weather Statement | FFC | Morgan | 33 min |
| Jul 27, 3:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 27, 3:48 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 27, 3:50 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 25 min |
| Jul 27, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 39 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | FFC | Crawford, Marion, Taylor | 36 min |
| Jul 27, 4:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jul 27, 4:09 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jul 27, 4:22 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 38 min |
| Jul 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Jul 27, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 51 min |
| Jul 27, 4:44 PM EDT | Special Weather Statement | FFC | Fayette | 31 min |
| Jul 27, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 40 min |
| Jul 27, 4:55 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 35 min |
| Jul 27, 4:59 PM EDT | Special Weather Statement | FFC | Jefferson | 31 min |
| Jul 27, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 44 min |
| Jul 27, 5:09 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Jul 27, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 48 min |
| Jul 27, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 39 min |
| Jul 27, 5:24 PM EDT | Special Weather Statement | FFC | Morgan, Oconee, Oglethorpe | 36 min |
| Jul 27, 5:32 PM EDT | Special Weather Statement | FFC | Pike | 28 min |
| Jul 27, 5:44 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| Jul 27, 5:55 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Lamar, Spalding | 35 min |
| Jul 27, 6:01 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Jul 27, 6:09 PM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot | 21 min |
| Jul 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 47 min |
| Jul 27, 6:42 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 27, 7:00 PM EDT | Special Weather Statement | FFC | Harris, Muscogee, Talbot | 30 min |
| Jul 27, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 43 min |
| Jul 27, 7:15 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Jul 27, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 42 min |
| Jul 27, 7:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Muscogee, Talbot, Taylor | 35 min |
| Jul 27, 7:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.